Dec 18, 2003
My partner has suffered facial wasting while on Zerit. The Doctor just changed the meds, he is now taking Viracept(250g)/Ziagen(300mg)/Videx(400mg). Can you tell me if the Ziagen is expected to prevent this wasting and if so, will there be any reversing of the wasting? Pos. since 95 Tcell 180/viral load undetectable for years.
Response from Dr. Moyle
Several studies have indicated that fat recovery occurs after this switch. However, it may take several years for the facial appearance to be meaningfully restored. Regards Graeme Moyle
COMBO SUGGESTION PLS
- Diarrhea After Unprotected Vaginal Sex Worried I Have HIV
- Painful Urination After Oral Sex On A Woman What Are The Chances Of HIV
- Can You Get Genital Herpes From A Cold Sore?
- Is Cervical Cancer Contagious To Men?
- Can I Move On After A 9 Month Hiv Test?
- Can You Trust Your Hiv Test Result?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.